Couldn't find what you looking for?

TRY OUR SEARCH!

Basically i Started The Pill Microlite 2 months ago and took it for a week but recieved headaches and migranes so i stopped and went to the docs. docs said evrything is fine. few days after stoppong it i got brown discharge for 7 days . next month started microlite again and everything fine missed a few days but took them . after period got brown discharge again. very ewh. now just finished first full 21 day on friday now monday and starting to get light brown discharge. due period on fri-sat? is this normal. am really scared what does this mean? please reply

Loading...

I know it's strange and definitely not regular, but that is what hormones from the birth control pill can do - they are powerful enough to prevent you from getting pregnant, so it's not strange at all that they cause changes in your bleeding. And these changes happen more often when you are not almost obsessively accurate with taking the pill (the break you had to take probably was the main reason for creating hormonal imbalance). So what you can do now is to continue with the pill and put up with this until your body adjusts to it (it will eventually, but if you can take this or not - that's different thing), or you can try some other type of pill that has a less side effects.
Reply

Loading...

Im pretty sure this is normal, when I first got on the pill I had horrible side effects to it, but everything eventually went away w/i a month.
the pill probabbly messed up your hormones don't freak out about its,its all normal. Your body is just confused. Hope i helped :)
Reply

Loading...